# SDR 9608562289

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON GEAR EXTENSION, NOSE GEAR FAILED TO INDICATE DOWN AND LOCKED.  RECYCLED GEAR, ALL INDICATIONS WERE NORMAL AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRE IN NOSE WHEEL WELL, PERFORMED GEAR SWING AND OPERATIONAL CHECK OK.
